Invariant Functionals and Polynomial Growth
Journées sur les marches aléatoires, Astérisque, no. 74 (1980), 11 p.
@incollection{AST_1980__74__171_0,
     author = {Jenkins, J. W.},
     title = {Invariant {Functionals} and {Polynomial} {Growth}},
     booktitle = {Journ\'ees sur les marches al\'eatoires},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {74},
     year = {1980},
     zbl = {0456.43001},
     mrnumber = {588162},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1980__74__171_0/}
}
TY  - CHAP
AU  - Jenkins, J. W.
TI  - Invariant Functionals and Polynomial Growth
BT  - Journées sur les marches aléatoires
AU  - Collectif
T3  - Astérisque
PY  - 1980
DA  - 1980///
IS  - 74
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1980__74__171_0/
UR  - https://zbmath.org/?q=an%3A0456.43001
UR  - https://www.ams.org/mathscinet-getitem?mr=588162
LA  - en
ID  - AST_1980__74__171_0
ER  - 
Jenkins, J. W. Invariant Functionals and Polynomial Growth, dans Journées sur les marches aléatoires, Astérisque, no. 74 (1980), 11 p. http://archive.numdam.org/item/AST_1980__74__171_0/

1. Y. Guivarc'H, "Croissance polynomiale et périodes des fonctions harmoniques", Bull. Soc. Math. France, 101 (1973) p. 333-379. | Article | EuDML 87214 | MR 369608 | Zbl 0294.43003

2. A. Hulanicki, "A solvable group with polynomial growth and non-symmetric group algebra", preprint.

3. J. Jenkins, "Folner's condition for exponentially bounded groups", Math. Scand. 35 (1974). | MR 369609 | Zbl 0314.22004

4. J. Jenkins, "Growth of connected locally compact groups", J. Funct. Anal. 12 (1973) p. 113-127. | Article | MR 349895 | Zbl 0247.43001

5. J. Ludwig, "A class of symmetric and a class of Wiener group algebras", to appear in J. Funct. Anal. | MR 525950 | Zbl 0402.22003

6. J. Rosenblatt, "Invariant measures and growth conditions", Trans. AMS, 193 (1974) p. 33-53. | Article | MR 342955 | Zbl 0246.28017